# SDR IPXA1M69499

- Difficulty date: September 29, 2011
- Submitted: September 30, 2011
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 64,313 hours, 11,801 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 60289115
- Part serial: 6043RP
- Condition: Failed
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, R1 DOOR SLIDE FAILED TO DEPLOY CORRECTLY.  SERVICEABLE R1 ESCAPE SLIDE/RAFT INSTALLED ON TASK CARD 4045.
